# SDR SWAA2021081644023

- Difficulty date: April 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD CORRODED BS 767-788 RBL 22 WL 155 / ACB FWD SHEILD CORROSION OUT OF LIMITS PER SRM-51-10-02. LOCATED AND INSTALLED NEW SHEILD IAW DWG- 146A0081 SHT-28 AND SRM 51-40-02-0G-0
